# SDR AALA201910269025

- Difficulty date: September 7, 2019
- Submitted: October 26, 2019
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 60,171 hours, 22,785 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: D57259038001
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: CORROSION UPPER SURFACE TOP SKIN AT LEVEL RIB 20 FRONT SPAR ON RH WING, (CORROSION L=1.730Ï¿½ W=0.913Ï¿½ D=0.018Ï¿½). PERFORMED TIME LIMITED REPAIR LOCATED UPPER SURFACE TOP SKIN AT LEVEL RIB 20 FRONT SPAR ON R/H WING IAW EA 298746.
